Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Tenosynovitis in both hands. Due to Nitric oxide OR L-Arginine?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11692 Questions
i have been diagnosed with tenosynovitis in both hands : could it be due to high intake of Nitric Oxide OR L-Arginine ? age = 54; Height = 174 cms; Weight = 75 kgs; no medical history; work-out 6 days / week; marathon runner.
Posted Sun, 22 Apr 2012 in Arthritis
Answered by Dr. Rakhi Tayal 24 minutes later

Thanks for your query.

Tenosynovitis is the inflammation of tendons of the hands.It is not related to taking of nitric oxide or L-arginine. L-arginine is basically a precursor that causes release of nitric oxide in the body which is a vasodilator and increases the peripheral blood supply. It will only help the infection by increasing the blood flow to that area.

Hope I have answered your query. I will be available if you have any further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor